| Catalog Number |
8065000296 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during surgery, an ophthalmic system had no phacoemulsification power in the middle of the case.Details of procedure was not reported.There was no patient impact.Additional information has been requested, but none received to date.This case pertaining to first of two patients from same facility.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.